Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 924396, 13 pages
http://dx.doi.org/10.5402/2011/924396
Research Article

Some Generalizations of Fixed Point Results for Multivalued Contraction Mappings

Department of Mathematics, K. N. Toosi University of Technology, P.O. Box 16315-1618, Tehran, Iran

Received 18 August 2011; Accepted 26 September 2011

Academic Editors: A. Levy and G. Ólafsson

Copyright © 2011 A. Azizi and H. P. Masiha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Azizi and H. P. Masiha, “Some Generalizations of Fixed Point Results for Multivalued Contraction Mappings,” ISRN Mathematical Analysis, vol. 2011, Article ID 924396, 13 pages, 2011. https://doi.org/10.5402/2011/924396.